MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a customer¿s epiq cvxi ultrasound system shutdown multiple times during an unknown procedure in the cathlab.The system was rebooted multiple times in an attempt to regain functionality.The user decided to exchange the ultrasound system to complete the procedure.There was no patient or user harm associated with this event.The system¿s e-box and entire echonav components and cabling were replaced in the system to resolve the immediate issue.Philips has started an investigation and upon completion a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The issue was confirmed onsite, and the philip¿s service engineer ultimately replaced the ebox and echonav cabling and components to resolve their immediate issue.The investigation confirmed no trouble was found with the returned e-box.However, the echonav cabling and components could not be obtained for further failure analysis.The system has returned to service with no similar issues reported post repair.
 
Additional Manufacturer Narrative
It was initially reported that the system shutdown multiple times, but further review indicates that the system froze or became unresponsive.As such, as a result, a correction report is being submitted.

Brand Name
EPIQ CVXI
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key21490227
Report Number3019216-2025-000053
Device Sequence Number8436178
Product Code IYN
UDI-Device Identifier00884838097940
UDI-Public(01)00884838097940
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer04/21/2025
07/07/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date05/12/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown